# SDR 4DPA2023041400001

- Difficulty date: April 14, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N257JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145314
- Aircraft time: 23,062 hours, 21,349 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ISSUE- CREW REPORTED AFTER TAKEOFF, BAGGAGE DOOR OPEN INDICATION.  ELECTED TO RETURN TO DEPARTURE AIRPORT FOR INSPECTION.  DOOR APPEARED TO BE NORMAL, OPENED AND CLOSED AGAIN. DOOR OPEN INDICATION SHOWED DOOR CLOSED. CORR ACTION- MX INITIALLY DEFERRED AND PERFORMED OPS TEST AT A LATER DATE AND ALL OPS TEST GOOD.
